Jump to content

Search the Community

Showing results for tags 'Oxycontin'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. If you had a loved one who died of overdose after trying and failing to get treatment, I would like to talk to you. I am a free-lance writer specializing in medical harm. Here is a link to my writer's website, with links to all my writing on the web: http://patrickhahn5.wixsite.com/meliponula
  2. noah1111

    noah1111

    Hello, I just wanted to thank you for having information in these forums to not only help me taper off my medications, but to also help me understand I am not alone in this endeavor. Unfortunately, like many of you, I ended up on these meds by doctors too quick to prescribe; and now I'm the one holding the ball. I'm currently on Lyrica 25mg twice a day (50mg total daily). Oxycontin 10mg 3x a day (30mg total daily). Clonazepam .25mg in am and .5mg in pm (total .75mg daily). My goal is to get off all of these. I am currently on a hold on tapering my oxycontin and would like to taper off the Lyrica because I believe it's making my tongue swell and I can hardly swallow. I've been on Lyrica for about the past 5 yrs and was originally taking 200mg daily. I weaned down to where I am now and have held here for about 2 yrs. I've read the post on tapering Lyrica. I am at the lowest capsule dose available for am and pm. I stopped tapering 2 yrs ago because I didn't know how to taper with opening casules. Of course, past doctors have told me that you can't get W/D's from Lyrica, but they have a mutual understanding with the big pharm companies/ or just ignorant. I finally have a great FNP who understands about withdrawls. I notice in tapering off Lyrica you mention going off 10% from last dose each month. I was just wondering what the best way for me to taper 10% when I'm taking Lyrica in 2 doses per day? Do taper 10% off the morning and 10% off the evening? Do I try to take one dose per day and taper from there? (although I don't know how my body would react trying to go to one dose when I feel W/D's within hours of not taking a dose) My prescriber had told me to open the capsule and pour a little out each day, but I'd like to be more consistent. Would it be beneficial to have her prescribe me the oral Lyrica from the pharmacy and then taper each the morning and evening? Sorry for so many questions, but I'm desperate, feeling like hell on earth from side effects and have no where to turn. Thank you so much for listening
×
×
  • Create New...